MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V SBM 6M M 5.7MM 8MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V SBM 6M M 5.7MM 8MM; DENTAL IMPLANT
Catalog Number TSV6B8
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.A4: weight unknown / not provided.B3: date of event unknown / not provided.D1: brand name unknown / not provided.D4: catalog and lot number unknown / not provided.E1: first/given name unknown / not provided.G4: pma/510(k) number not available.It is unknown if the device will be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant has stripped internal threads.The implant is still in the patient's mouth and they will try to repair the threads with a thread tap.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.The following sections are being reported: b4: date of this report was updated.B5: event description was updated.D1: brand name was updated.D4: unique device identifier (udi) number, catalog number, lot number and expiration date were updated.G3: date received by manufacturer was updated.G4: pma/510(k) number was updated.G6: type of report was updated.H2: type of follow up was updated.H4: device manufacture date was updated.H10: narrative/data was updated.
 
Event or Problem Description
Upon follow up, the item number and lot number were updated.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111, 4114 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4315.H10: narrative/data was updated.Zimvie did not receive the reported implant for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation is improper techniques used by the customer, during procedure (excessive torque.) therefore, based on the available information, device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
IMPL TAPERED SCR-V SBM 6M M 5.7MM 8MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20359654
Report Number0002023141-2024-03164
Device Sequence Number15246601
Product Code DZE
UDI-Device Identifier00889024019416
UDI-Public(01)00889024019416(17)210831(10)63415509
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/30/2021
Device Catalogue NumberTSV6B8
Device Lot Number63415509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date11/05/2024
02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HLA5G, COPING GOLD ENG 5.7 MM IM P, LOT# 63744102.
Patient SexFemale
Patient EthnicityNon Hispanic